# SDR C2XA03TY218

- Difficulty date: December 26, 2003
- Submitted: December 27, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,395 hours, 8,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 3C INSPECTION THE LT OMEGA BEAM WAS CORRODED AT BOLT HOLES BETWEEN FR 20 AND FR 25.  MAINT REMOVED AND REPLACED THE OMEGA BEAM AT DAMAGE AREA AND REINSTALL THE TOPCAP IAW EMB 135/145 AMM 20-10-01 AND SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
